# SDR AC2A202110029201

- Difficulty date: October 2, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 6,669 hours, 7,060 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 9241006810106
- Part serial: B03400300
- Condition: Unserviceable
- Part time: 5,181 hours, 5,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SERVO CONTROL LINKAGE INTERCONNECT LINK BEARINGS WORN TO LIMITS
